Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Missed periods, HPT and ultrasound negative, took injection to induce periods, still nothing. Cramps, swollen breast. Worried ?

Hello Dr. im Caroline. ive had steady menstrual periods up until 2 months ago. i missed my period in october. i had a home test, blood test and both turned out negative. i returned to the hospital a week after(first week in nov) and did an ultrasound which also read negative. i was given an injection to induce my menstrual flow and was told that i should see it within 2 to 10 days. up till now, i hvnt had any period. my breasts are swollen and a bit tender, i hav cramps once in a while and im also really worried. sometimes i feel dizzy too
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
sometimes mens period becomes irregular,don,t worry, Breat swollen and tender due to harmonal imbalance.please contact to a good lady doctor,
Answered: Tue, 7 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor